# SDR YENA20150914422

- Difficulty date: September 14, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N653JB
- Make and model: Airbus A320-232
- Aircraft time: 35,419 hours, 12,268 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Proximity Sensor
- Condition: Out Of Rig
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED, ON APPROACH CALLING FLAPS 1 ECAM FCTL FLAPS LOCKED; TS IAW TSM 27-51-00,  FOUND PROXIMITY SENSOR 37CV X DIMENSION TO BE OUT OF RIG AND SENSOR CONDUIT CHAFED. R & R SENSOR AND SDJ IAW AMM 27-51-44, OPS CHECK GOOD.
